Acta Mathematica Vietnamica

Vol. 37 No. 1, 2012

Print

Zhou Xiaosha, Boundedness for maximal multilinear Bochner-Riesz operators on certain Hardy spaces
pdf

1

G. S. Srivastava and Susheel Kumar, Generalized growth of solutions to a class of elliptic partial differential equations
pdf

11

U. N. Bassey, Convergence theorems for pseudo-complete locally convex algebras
pdf

23

Dau Xuan Luong, Penalty functions for the vector variational inequality problem
pdf

31

Do Hoai Vu and Le Hoan Hoa, On the structure of solution sets of an integral equation in a Fréchet space
pdf

41

Changwen Li, A note on weakly-permutably embedded and weakly s-supplemented subgroups
pdf

53

Prasanna Kumar N, A note on the inequalities for a polynomial and its derivative
pdf

63

Zhanfei Zuo,An application of bagănu constant in fixed point theory
pdf

71

Junchao Wei,Some notes on weakly reversible rings
pdf

79

Chengji Xiong and Junming Liu,The rate of increase of mean values of functions in weighted Hardy spaces
pdf

89

Pham Ngoc Anh, A new extragradient iteration algorithm for bilevel variational inequalities
pdf

95

Iva Franjić and Josip Pečarić,Hermite-Hadamard type inequalities for higher order convex functions and various quadrature rules
pdf

109

Pham Duc Thoan and Pham Viet Duc, On meromorphic mappings in several complex variables with maximal deficiency sum for moving targets
pdf

121

Trinh Thi Minh Hang and Hoang Quoc Toan, On existence of weak solutions of Neumann problem for a system of semilinearelliptic equations in an unbounded domain
pdf

 

137

 

You are here: Home No. 1